Electron. J. Diff. Equ., Vol. 2014 (2014), No. 196, pp. 1-13.

Existence of solutions to fractional-order impulsive hyperbolic partial differential inclusions

Said Abbas, Mouffak Benchohra

In this article we use the upper and lower solution method combined with a fixed point theorem for condensing multivalued maps, due to Martelli, to study the existence of solutions to impulsive partial hyperbolic differential inclusions at fixed instants of impulse.

Submitted February 3, 2014. Published September 18, 2014.
Math Subject Classifications: 26A33, 34A60.
Key Words: Impulsive hyperbolic differential inclusions; fractional order; upper solution; lower solution; left-sided mixed Riemann-Liouville integral; Caputo fractional-order derivative; fixed point.

Show me the PDF file (250 KB), TEX file, and other files for this article.

Saïd Abbas
Laboratory of Mathematics, University of Saïda
PO Box 138, 20000 Saïda, Algeria
email: abbasmsaid@yahoo.fr
Mouffak Benchohra
Laboratory of Mathematics, University of Sidi Bel-Abbès, PO Box 89, 22000, Sidi Bel-Abbès, Algeria
email: benchohra@univ-sba.dz

Return to the EJDE web page